A member asked:

Taking macrobid have b12 deficiency/celiac having minor pain /tingling in hands feet md said its short term tx worried about permanent damage?

A doctor has provided 1 answer
Dr. Prem Gupta answered

Specializes in neurology

It is unlikely that 1 or 2 week treatment with microbid could cause symptoms. B 12 deficiency itself could cause neuropathy and tingling.

Answered Dec 1, 2014

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...